# SDR AALA20011589

- Difficulty date: August 5, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, AFT LAVATORY SMOKE ALARM RINGS CONTINUOUSLY.  CLEANED TEST SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
